# SDR SWAA2015110445747

- Difficulty date: October 30, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 70,340 hours, 58,195 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 6558206
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AIR & GND SYS FAILURE.  GEAR WOULD NOT RETRACT, TAKEOFF CONFIGURATION WARNING LIGHT ILLUMINATED.  GEAR WARNING HORN SOUNDED.  R & R RT MLG S106 SENSOR IAW AMM.
